Had my first infusion 6 days ago, felt fine after, next day enjoyed a spa day, but by the end of that day, headache, Fever and bone pain, stayed in bed the next day, then back to normal. Although on the eve of day 5 experienced sickness and diarrhoea, sweats and chills. I'm not sure if this was due to the drug or something I'd eaten, but I'm not generally a person who suffers that type of thing. Would like to hear if anybody else has experienced this after a few days.
Some of he most commonly reported side effects of Zoledronic Acid Infusion include: dizziness,
headache, flu-like symptoms (fever, chills, muscle/joint aches), cough,
blurred or other vision issues, diarrhea or constipation or switching between the two, fatigue, insomnia,
joint or muscle pain(myalgia or arthralgia), and injection site redness and soreness.
This isn't a complete list, but these symptoms aren't generally considered dangerous, unless for example, constipation lasts for 5 days or diarrhea causes dehydration, etc.
It's a very effective medication so you may ask your doctor how you can ease the symptoms to help get through this period.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jun 2010 • 1 answer
Posted 4 Jan 2013 • 1 answer
Posted 20 Aug 2015 • 0 answers
Posted 15 Jan 2016 • 0 answers
Posted 19 Nov 2016 • 0 answers